# SDR DALA2023090507246

- Difficulty date: September 2, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 74,567 hours, 31,661 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0692 PERFORM PERMANENT REPAIR ON EXTERNAL FUSELAGE SKIN STA 590-640 AND S-14L TO S-19L. CORRECTIVE ACTION: REF ERA 489936-14AD. (2949910)
